M. V. Bulatov

Application of matrix polynomials to investigation of singular equations

(Lobachevskii Journal of Mathematics, Vol.20, pp.17-29)

A class of matrix polynomials having some dominant properties is described, and some characteristic properties of such polynomials have been found. Reduction of integral and integro-differential equations having singular matrices at the main part to systems with nonsingular ones is proposed. For systems of nonlinear finite-dimensional equations with singular Jacobi matrix, the definition for multiplicity of a solution is introduced. Reduction methods of such systems to the systems with isolated solutions, which can be numerically solved by well-known methods, are suggested.



DVI format (47Kb), ZIP-ed DVI format (19Kb),

ZIP-ed PostScript format (137Kb),    ZIP-ed PDF format (108Kb),

MathML Format